MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME PLUS; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME PLUS; GLUCOSE TEST SYSTEM
Model Number PRIME PLUS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that the nova prime plus analyzer sn (b)(4) returned a lower creatinine result than a reference analyzer.The patient was given contrast based off of this result for a ct scan.
 
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information and further details will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Additional information: b4, g1, g4, g6, h2, h4, h5, h6, h10 corrected information: d2 udi:(b)(4) the user reported an incident with discpreant patient results when compared to a reference analyzer while measuring creatinine with a statprofile prime plus analyzer, serial number (b)(6).This occurred on (b)(6) 2022.The analyzer did not indicate there was a problem with the sample in anyway before producing the results, and the patient received ct contrast prior to the reference analyzer producing a discrepant result.The analyzer and sensors were not returned to nova biomedical for investigation.The manufacturer retains of the sensor used by the customer were unavailable, but retains of a similar lot which was produced the same day with same materials as the sensor in question were available and tested.The sensor produced acceptable values for quality control tests, and precision tests with whole blood samples were within specification.Device history record (dhr) reviews were performed for the analyzer and the consumables in use at the time of the event by a quality control engineer.The reviews included an assessment of the production, testing, and release of the analyzer and consumables.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be reproduced using manufacturer retains of a similar lot of sensor card used by the customer.A root cause was unable to be identified, and nova will continue to monitor for recurrence of similar events.

Brand Name
NOVA STAT PROFILE PRIME PLUS
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer Contact
samantha cox
200 prospect st
waltham, MA 02454-1941
7816473700
MDR Report Key13587092
Report Number1219029-2022-00010
Device Sequence Number11864628
Product Code CGL
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K200349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME PLUS
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale